# SDR R61A20100589

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 8,078 hours, 6,469 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH AND DECLARED EMERGENCY, CABIN WAS NOT PREPARED.  A/C LANDED WITHOUT INCIDENT, MX RESET PER FIM, MESSAGE CLEARED OPS CHECK GOOD.
